# SDR DXTA2010111804310

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 7,154 hours, 4,354 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 9000 FT, STRONG FUMES WERE SMELLED IN THE PLANE. NO SMOKE WAS SEEN. THE FUMES SMELLED LIKE FROM ACM.  REMOVED WATER SEPARATOR.  COALESCER SOCKS FOR THE COCKPIT & CABIN PACK. FOUND THE CABIN SOCK WORN AND DIRTY.  CLEANED SEPARATOR AND INSTALLED A NEW COALESCER SOCK FOR THE CABIN PAC.  CLEANED THE COCKPIT COALESCER SOCK AND CLEANED SEPARATOR.  INSTALLED BOTH SOCKS & C/W OPS CHECK.  OPS CHECK GOOD AT THIS TIME MAINT IAW MM 12-10-01.
